MAUDE Adverse Event Report: BD CARIBE LTD. BD MICROTAINER® SST¿ - AMBER; BLOOD SPECIMEN COLLECTION DEVICE

BD CARIBE LTD. BD MICROTAINER® SST¿ - AMBER; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 365978
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/10/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Medical device expiration date: unknown.Device manufacture date: unknown.Bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.Additionally, bd was unable to determine the specific lot number associated with this complaint.Therefore, a review of the manufacturing records could not be conducted.
 
Event or Problem Description
It was reported that bd microtainer® sst¿ amber tubes weren¿t drawing a sufficient volume of blood.No serious injury or medical intervention reported.

Brand Name
BD MICROTAINER® SST¿ - AMBER
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
MDR Report Key7524073
Report Number2618282-2018-00378
Device Sequence Number16568147
Product Code JKA
UDI-Device Identifier50382903659789
UDI-Public50382903659789
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K991702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number365978
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2016
Initial Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;